Sorry if this is asked all the time, but I could do with some knowledgeable advice. I'm not actively trying for a baby, but my partner and I would be absolutely fine if that were the case. Basically, I've been on the pill Marvelon for 3 months. The last time I had sex was November 15th. According to my dates, I would ovulated around this time and I would be roughly 10 weeks pregnant as of now. I missed around 5-6 pills in the few weeks before that. My last period before that was 1st November, and I got my regular withdrawal bleed on the 7th December, and again on the 31st December. These periods were lighter than usual, but not different enough to make me think "oh, that's weird" until now! I've noticed in the past 2 weeks or so that I've been peeing like MAD. It's literally every hour, on the hour. I'm knackered all the time! Even when I get 8-9 hours sleep, I'll be at my desk at work struggling to keep my eyes open! I've been having strange abdominal cramps more often and been feeling nauseous at work, especially before lunchtime. From what I've read online, if I were to fall pregnant on the pill, I would still miss the withdrawal bleed. So based on that, I'm not pregnant because I have had my withdrawal bleeds.. It just seems strange that these crazy symptoms are cropping up out of nowhere! I know the obvious thing is to take a test, but I don't have money until the end of the month and I work Mon-Fri, so can't see the doctor right now. Can anyone help? Anyone been in a similar situation, or just knows anything about the pill/pregnancy? Thanks!